# SDR SIMA20220530002

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 50,182 hours, 46,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA HAD DIFFICULTY OPENING AND CLOSING MAIN CABIN DOOR-C/A-CLEANED AND LUBED PAX DOOR IAW AMM 53-21-02 HANDLE OPS CHECK GOOD IAW AMM 52-10-01
